| Model Number |
LTF-160 |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the scope was reprocessed by long process wash with three times brushing of each channel and one hour of enzymatic soak.On (b)(6) 2026, the scope was retested with no micro growth after seven days.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the evis exera pleuravideoscope tested positive for less than 10 colony forming units (cfus) of coagulase negative staphylococus on (b)(6) 2026, all channels were sampled.The user did not report any contamination or any other serious deterioration in state of health of any person, to which the scope could have been a contributory cause.
Event or Problem Description
No additional information was received from the customer.
Additional Manufacturer Narrative
Based on the results of the investigation and because the subject device was not returned, the reported event could not be confirmed and a root cause could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.